MAUDE Adverse Event Report: COOK INC COOK CVC SINGLE LUMEN CENTRAL VENOUS CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC COOK CVC SINGLE LUMEN CENTRAL VENOUS CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D2a - additional common name: dre dilator, vessel, for percutaneous catheterization d2b - additional product code: dre.E3 - occupation: clinical value analysis specialist.G4 - pma/510(k) #: k182252.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the catheter of a cook cvc single lumen central venous catheter set leaked.The customer observed the fluid dripping from the device without removing the cap from the lumen and without any intervention.It was also noted the device did not need to be "primed" due to this.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Event or Problem Description
This event no longer meets the qualifications for a reportable event.See h10.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Additional information was provided on (b)(6) 2024.The customer clarified that reported device was not defective.There is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the device.Additionally, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.The complaint will be close/cancelled by the manufacturer.

Brand Name
COOK CVC SINGLE LUMEN CENTRAL VENOUS CATHETER SET
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key18411925
Report Number1820334-2023-01775
Device Sequence Number8619310
Product Code FOZ
UDI-Device Identifier00827002588318
UDI-Public(01)00827002588318(17)260124(10)15188398
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model NumberN/A
Device Catalogue NumberUSLM-3.0-18J-1-5
Device Lot Number15188398
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date02/09/2024
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown